A$p$-extremal length and$p$-capacity equality

Joseph Hesse Division of Mathematical Sciences, University of Iowa

TBD mathscidoc:1701.332416

Arkiv for Matematik, 13, (1), 131-144, 1974.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:55 uploaded by arkivadmin ] [ 113 downloads ] [ 0 comments ] [ Cited by 48 ]
@inproceedings{joseph1974a$p$-extremal,
  title={A$p$-extremal length and$p$-capacity equality},
  author={Joseph Hesse},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203455706607225},
  booktitle={Arkiv for Matematik},
  volume={13},
  number={1},
  pages={131-144},
  year={1974},
}
Joseph Hesse. A$p$-extremal length and$p$-capacity equality. 1974. Vol. 13. In Arkiv for Matematik. pp.131-144. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203455706607225.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved